MathSciNet Relay Station
MathSciNet bibliographic data
MR629617 (84h:05089) 05C50 (05C80)
McKay, Brendan D. The expected eigenvalue distribution of a large regular graph. Linear Algebra Appl. 40 (1981), 203–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement